SciELO - Scientific Electronic Library Online

 
vol.49 número1Poisson-Lie T-duality and integrable systemsOn the Notion of Bandlimitedness and its Generalizations índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Bookmark


Revista de la Unión Matemática Argentina

versión On-line ISSN 1669-9637

Resumen

HART, James B.  y  TSINAKIS, Constantine. The Duality Between Algebraic Posets and Bialgebraic Frames: A Lattice Theoretic Perspective. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.1, pp. 83-98. ISSN 1669-9637.

This paper sets two goals. The first is to present algebraists with a purely order-theoretic derivation of the adjunction between the category DCPO of DCPOs (directed complete posets) and the category Frm of frames. This adjunction restricts to several Stone-type dualities which are well-known and of considerable interest to computer scientists. The second goal is to describe the object classes of these subdualities in terms familiar to algebraists, thereby making a large body of literature about them more accessible.

        · texto en Inglés     · pdf en Inglés